# SDR SWAA060070

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 58,177 hours, 54,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT LOOSE.  SECURED LIGHT ASSY PER MM.
